Pacific Journal of Mathematics

Exposed points of convex sets.

Gustave Choquet, Harry Corson, and Victor Klee

Article information

Source
Pacific J. Math., Volume 17, Number 1 (1966), 33-43.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994726

Mathematical Reviews number (MathSciNet)
MR0198176

Zentralblatt MATH identifier
0139.06802

Subjects
Primary: 46.01
Secondary: 52.30

Citation

Choquet, Gustave; Corson, Harry; Klee, Victor. Exposed points of convex sets. Pacific J. Math. 17 (1966), no. 1, 33--43. https://projecteuclid.org/euclid.pjm/1102994726


Export citation

References

  • [1] H. Corson, A compact convex set in EB whose exposed points are of the first category, Proc. Amer. Math. 16 (1965), 1015-1021.
  • [2] M. M. Day, Strict convexity and smoothness of normed spaces, Trans. Amer. Math. Soc. 78 (1955), 516-528.
  • [3] V. L. Klee, Invariantmetrics in groups (Solution of a problem of Banach), Proc. Amer. Math. Soc, 3 (1952), 484-487.
  • [4] V. L. Klee,Extremal structure of convex sets. II, Math. Zeitschr. 69 (1958), 90-104.
  • [5] J. Lindenstrauss, On operators which attain their norm, Israel J. Math. 1 (1963), 139-148.
  • [6] E. Marczewski, Separabilite et multiplicationcartesienne des espaces topologiques, Fund. Math. 34 (1947), 127-143.
  • [7] R. R. Phelps, Unsolved problem in Proceedings of Symposia in Pure Math. 7 (Convexity), Amer. Math. Soc. Providence, R. I., (1963), p. 500. INSTITUT HENRI POINCARE, PARIS